Open Access Repository

Notes on Markov embedding

Baake, M and Sumner, J ORCID: 0000-0001-9820-0235 2020 , 'Notes on Markov embedding' , Linear Algebra and Its Applications, vol. 594 , pp. 262-299 , doi: 10.1016/j.laa.2020.02.016.

Full text not available from this repository.


The representation problem of finite-dimensional Markov matrices in Markov semigroups is revisited, with emphasis on concrete criteria for matrix subclasses of theoretical or practical relevance, such as equal-input, circulant, symmetric or doubly stochastic matrices. Here, we pay special attention to various algebraic properties of the embedding problem, and discuss the connection with the centraliser of a Markov matrix.

Item Type: Article
Authors/Creators:Baake, M and Sumner, J
Keywords: Markov matrix, embedding problem, semigroup, centraliser
Journal or Publication Title: Linear Algebra and Its Applications
Publisher: Elsevier Science Inc
ISSN: 0024-3795
DOI / ID Number: 10.1016/j.laa.2020.02.016
Copyright Information:

Copyright 2020 Elsevier Inc

Related URLs:
Item Statistics: View statistics for this item

Actions (login required)

Item Control Page Item Control Page